# SDR YENA2007011

- Difficulty date: March 2, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 2,762 hours, 1,875 cycles
- Engine: Ge CF3410E6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Filter
- Part number: 8085745
- Part serial: NSN
- Condition: Clogged
- Location: Bleed Valve
- Part time: 2,762 hours, 1,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 2500 FT RCVD BLEED ONE OVER PRESSURE EICAS MSG.  PERFORMED QRH PROCEDURE WITH NO CHANGE IN THE FAULT.  RETURN TO JFK.  PERFORMED FIM TASK 36-14-00-810-838A.  BLEED TROUBLESHOOT GUIDE.  FOUND CLOGGED HIGH STAGE BLEED FILTER.  REMOVED AND REPLACED HIGH STAGE VALVE FILTER AS PER MM 36-11-01/401.
